# SDR SWAA2014013124734

- Difficulty date: January 14, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 56,914 hours, 34,918 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113A9250
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT FLAP TRACK FAIRING 643BB FWD INTERNAL FITTING CRACKED ON RT SIDE BELOW BUSHING.  R & R FITTING IAW SRM & DRAWING.
